ON THE RATE OF CONVERGENCE OF THE g-NAVIER-STOKES EQUATIONS


Creative Commons License

KAYA M., Kazar O., DİNLEMEZ KANTAR Ü.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.1, pp.87-97, 2019 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.31801/cfsuasmas.443638
  • Journal Name: COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Journal Indexes: Emerging Sources Citation Index, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.87-97

Abstract

In this paper we consider 2D g-Navier-Stokes equations in a bounded domain by Omega. We give an error estimate between the solutions of Galerkin approximation of the g-Navier-Stokes equations and the exact solutions of them.